# SDR SWAA2019030630339

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 71,721 hours, 42,533 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EVAC SLIDE GIRT BAR STRAP MANUAL INFLATE HANDLE COVER OUT OF POSITION.  REPOSITIONED SLIDE PACKS PER SIP.
